Hi. I have recently been getting a lot of cherry angiomas on my skin. My doctor said it is nothing to worry about, but they have develoed over the last month or so hundreds of them. Most of them are on my stomach and chest area but I have noticed now some very, very tiny ones on my upper arms and upper legs that are hard to see unless you really look close. I am worried because he did a CBC on me 3 days ago and my WBC is low at 2.8. When i compare this count to January of 2007, it was 5.5 then and in July of 2006 it was 5.0. Also my platelets worry me. they are in the normal range at 209 three days ago, but what concerns me is that in January of 2007 they were 231 and in July of 2006 they were 291. They are in the normal range but they are decreasing over the last 2 years or so. Is this anything to worry about. I am 31 year old female. I also have sweating and night sweats going on and also dizziness, headaches, body aches. My doctor thinks that some of these symptoms are anxiety related which I agree with but the white count concerns me since I have so many cherry angiomas appearing in such a short period of time. He thinks the white count is low because of a viral infection and I did have a cold about 3 weeks ago. The other thing I read is that platelet counts can become low from a lot of ibprofen use and also use of some antibiotics. I have been using a lot of ibprofen and aleve the last 4 or 5 months for headaches and body aches and I was on 27 days of Biaxin and then a ZPAK. Any help would be very appreciated. thank you.
I can't give you any sound advice, but it sounds like petechiae to me regarding your red dots. That could be viral-related as I was told by a doctor that viruses can muck with your platelets and cause some surface capillaries to break. Obviously, a physician should be consulted with or another one for a second opinion. Maybe a dermatologist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.